# SDR SWAA2025061079209

- Difficulty date: June 7, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N8728Q
- Make and model: Boeing 737-8
- Aircraft serial: 42577
- Aircraft time: 13,766 hours, 6,657 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD F/A FLASHLIGHT DOES NOT TEST<[01] REMOVED AND REPLACED FWD OUTBID F/A POSITION FLASHLIGHT BATTERY REF AMM 25-64-00
